Question:

A nurse is instructing her patient with ulcerative colitis regarding the need to avoid enteric coated medications. The nurse knows that the patient understands the reason for this teaching when he states which of the following?

Multiple Choice
  • A) The coating on these medications is irritating to my intestines.
  • B) I need a more immediate response from my medications than can be obtained from enteric coated medications.
  • C) Enteric coated medications are absorbed lower in the digestive tract and can be irritating to my intestines or inadequately absorbed by my inflamed tissue.
  • D) I dont need to use these medications because they cause diarrhea, and I have had enough trouble with diarrhea and rectal bleeding over the past weeks.
Answer:

A) You need to subscribe to get the answer.


Explanation:

You cannot see the question answer before you subscribe, please create an account and subscribe to one of our plans to get access to the answer.

Similar Quizzes

Nursing
7 Questions
bookmark lock_open
Nursing
7 Questions
bookmark lock_open
Nursing
7 Questions
bookmark lock_open
Nursing
10 Questions
bookmark lock_open
Nursing
8 Questions
bookmark lock_open